# SDR SIMA201804196002

- Difficulty date: April 19, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 42,882 hours, 38,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH NOT FUNCTIONING AS EXPECTED,  LIGHTS COME ON WHEN OFF SELECTED.  REMOVED AND REPLACED THE SWITCH IAW WC 33-700-17. ALL CHECKS PASSED.
